# SDR USAA2013032600014

- Difficulty date: March 18, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N935UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- Aircraft time: 60,911 hours, 24,146 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141N516078
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - LEVEL 2 GALVANIC CORROSION ON FLOOR SUPPORT AT BS 355, RBL 62.  REPLACED FLOOR SUPPORT AT BS 355, RBL 62 IAW B757 SRM 51-10-02, 53-00-51 & 51-40-02.
